kth.sePublications
Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
A Maximum Principle for Infinite Horizon Delay Equations
2013 (English)In: SIAM Journal on Mathematical Analysis, ISSN 0036-1410, E-ISSN 1095-7154, Vol. 45, no 4, p. 2499-2522Article in journal (Refereed) Published
Place, publisher, year, edition, pages
2013. Vol. 45, no 4, p. 2499-2522
National Category
Natural Sciences
Identifiers
URN: urn:nbn:se:kth:diva-313662DOI: 10.1137/120882809ISI: 000323891500018Scopus ID: 2-s2.0-84888863495OAI: oai:DiVA.org:kth-313662DiVA, id: diva2:1666693
Note

QC 20220620

Available from: 2022-06-09 Created: 2022-06-09 Last updated: 2024-03-18Bibliographically approved

Open Access in DiVA

No full text in DiVA

Other links

Publisher's full textScopus

Authority records

Agram, N.

Search in DiVA

By author/editor
Agram, N.
In the same journal
SIAM Journal on Mathematical Analysis
Natural Sciences

Search outside of DiVA

GoogleGoogle Scholar

doi
urn-nbn

Altmetric score

doi
urn-nbn
Total: 17 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf